I AM SO UPSET!, WHY THE HECK??!!!!!!
Results 1 to 9 of 9
  1. #9
    Bronze Phenster Sweet_Kary_05's Avatar
    Join Date
    Jun 2008
    Location
    Deltona, Florida
    Posts
    48
    Photos
    View albums

    Exclamation What??!!! OMG!, I thought this would go away in a week or so.....

    Thank you all for your responses girls.

    I feel like a zombie now and does that mean that I will feel the same for months???!!!

    I could barely eat today because of the nausea and oh, God!, I tried to calm down and not to think in vomiting (sorry, I know, T.M.I.)

    And my eyes burn but I am not sleepy.

    I am affraid of taking a sleeping pill because I don't want to be all drugged and feel worse but I will see what happens in a week from now.

    Thank you
    Never Give up. You can reach your goal.



    Start Weight 183 lb.
    Goal Weight 125 lb.

    June 28, 2008 - 183 lb. (Started Phen)
    July 28, 2008 - ??? lb. (1st Month)




  2. Advertising
    advertising
     

  3. #8
    Wonder Phenster scatanafas's Avatar
    Join Date
    Jul 2007
    Posts
    5,673
    Photos
    View albums

    Default

    Quote Originally Posted by Divine_Agape View Post
    Insomnia...OH MY, how I have it!! I started PHEN (second go at it) in May and I've not been able sleep since then..However, the nutritionists said that I could take a sleeping pill, but I declined being that I hate taking medicine period. So, as aforementioned by those above me, I'd much rather take the weight loss, and find time to sleep!! lol
    I hear ya girl, there were times I wanted to give up the phen just so I could sleep....i took some tylenol pm a few times to help me but I don't recommend that to anyone..i don't like taking pills either.....but you DO get used to it.....but it really is an individual decision..

    Love your pics by the way, I DO see a difference for real yo
    I did it!! Reached goal and have been here for quite a while thanks to low carb eating and working out like crazy! Phen didn't work for me, but that isn't to say that there aren't other ways. God bless all of you!

    [Obsession is the greatest form of flattery.........

  4. #7
    Wonder Phenster scatanafas's Avatar
    Join Date
    Jul 2007
    Posts
    5,673
    Photos
    View albums

    Default

    My first night on phen I thought I was going to die....I was up all night and it took me a few nights to recover and not feel sleep deprived.....i'm lucky I didn't have to drive long distance during that time...........

    I adjusted my dose (half a tablet) and started taking it earlier so that I wouldn't be so sleep deprived....exercising helps to tire you out too......trust me you will get adjusted and be able to sleep but like i said you may want to cut back on your dosage.

  5. #6
    Bronze Phenster Divine_Agape's Avatar
    Join Date
    Jun 2008
    Location
    Memphis, TN
    Posts
    43
    Photos
    View albums

    Default

    Insomnia...OH MY, how I have it!! I started PHEN (second go at it) in May and I've not been able sleep since then..However, the nutritionists said that I could take a sleeping pill, but I declined being that I hate taking medicine period. So, as aforementioned by those above me, I'd much rather take the weight loss, and find time to sleep!! lol
    Never Let a Dark Past,Cloud A Bright Future!

    SW: 5/1/08= A whopping 372.3lbs

    5/1/08-6/20/08= 354.0 lbs (18lb loss)







    Do you see any difference?? Not much....



  6. #5
    Bronze Phenster gettingthin06's Avatar
    Join Date
    Jan 2006
    Location
    ky
    Posts
    30
    Photos
    View albums

    Default

    I have the same problem, only since Feb. But like above...I would rather have the weight loss and little sleep. Unfortunately, I can't have the weight loss and sleep together, so I'll take the weight loss. Good Luck!





    10 Pounds By August 1st

  7. #4
    Silver Phenster RH584's Avatar
    Join Date
    Jun 2008
    Location
    Nevada
    Posts
    283
    Photos
    View albums

    Default

    My sleepless nights left me a couple of weeks ago. I have been on Phen for a month now. It may go away. The side effects do for some. Also, with your increased exercise your body may automatically start sleeping better again. Just give it some time. I agree with both Lucie and Rella. To me the weight loss is important and if you need the sleep try a PM or there are OTC sleep pills without the pain reliever in them. Drink lots of water and consider your calorie intake. I hope it gets better for you.
    Keep on Keepin' on!








  8. #3
    Gold Phenster Lucie Lastic's Avatar
    Join Date
    Apr 2007
    Location
    Virtualy Anywhere
    Posts
    730
    Photos
    View albums

    Default

    Quote Originally Posted by Sweet_Kary_05 View Post
    Hello girls,

    I am so upset! let me tell you....

    Today is my 3dr day on Phen and last nite I couldn't sleep, seriously, I went to bed at 9:00pm and I didn't sleep until 5:00am this morning... it was the worst night ever! I woke up at 7:00am so I have 2 hours of sleep.

    On top of that, I woke up so dizzy, and I went to the bathroom... to vomit!!!

    I think it is because of Phen because I have always been a good sleeper. I love to sleep and I am the kind of person who puts my head on the pillow and 3 minutes after that I am sleeping. Not for nothing my dad used to call me "Sleeping Beauty" LOL.

    I feel like crap!!! BUAAAA!!! :*(
    Welcome to the world that is Phentermine !

    I just balance the no sleep against the weight loss, id rather have the weight loss.

    Unfortunately for me I dont seem to be able to have both.


    If you dont like the answer, change the question!




    Created by MyFitnessPal.com - Free Calorie Counter







    SW 31.03.11 13.07 lb 189 Lbs

    CW

    GW 126 Lbs

  9. #2
    Bronze Phenster FattyRella's Avatar
    Join Date
    Jun 2008
    Location
    NY
    Posts
    82
    Photos
    View albums

    Default

    Try eating a little more during the day.......drink litterally like a gallon of water and take the phen as early as possible.

    I had some side effects in the first week or so and then they went away. Be calm! Worrying about it will make it worse.....you had a bad night.....take it in stride. See what happens and if you have to then take an advil or tylenol PM
    Blessed are those who hunger and thirst, for they are sticking to their diets.

  10. #1
    Bronze Phenster Sweet_Kary_05's Avatar
    Join Date
    Jun 2008
    Location
    Deltona, Florida
    Posts
    48
    Photos
    View albums

    Angry I AM SO UPSET!, WHY THE HECK??!!!!!!

    Hello girls,

    I am so upset! let me tell you....

    Today is my 3dr day on Phen and last nite I couldn't sleep, seriously, I went to bed at 9:00pm and I didn't sleep until 5:00am this morning... it was the worst night ever! I woke up at 7:00am so I have 2 hours of sleep.

    On top of that, I woke up so dizzy, and I went to the bathroom... to vomit!!!

    I think it is because of Phen because I have always been a good sleeper. I love to sleep and I am the kind of person who puts my head on the pillow and 3 minutes after that I am sleeping. Not for nothing my dad used to call me "Sleeping Beauty" LOL.

    I feel like crap!!! BUAAAA!!! :*(
    Last edited by Sweet_Kary_05; June 30th, 2008 at 10:56 AM.
    Never Give up. You can reach your goal.



    Start Weight 183 lb.
    Goal Weight 125 lb.

    June 28, 2008 - 183 lb. (Started Phen)
    July 28, 2008 - ??? lb. (1st Month)




Similar Threads

  1. very upset anyone else???
    By Jennifer in forum Side-Effects of Phentermine
    Replies: 9
    Last Post: December 1st, 2008, 10:17 AM
  2. This really upset me!
    By kaydin81 in forum My Experience with Phentermine (Year 2004)
    Replies: 20
    Last Post: November 14th, 2004, 12:02 AM
  3. Don't be upset with me, but......
    By *Becky* in forum My Experience with Phentermine (Year 2004)
    Replies: 62
    Last Post: June 9th, 2004, 05:14 PM
  4. Getting Upset
    By karla005 in forum My Experience with Phentermine (Year 2003)
    Replies: 7
    Last Post: September 24th, 2003, 06:54 PM
  5. I'm very upset
    By Janci67 in forum My Experience with Phentermine (Year 2001)
    Replies: 19
    Last Post: September 7th, 2001, 04:30 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •